Alert archive / Washington / River Flood Warnings in 2026

River Flood Warning 21, NWS Seattle, WA

March 19, 2026Skagit County, Washington

NWS Seattle, WA issued this river flood warning at Mar 19, 2026, 4:43 PM PDT for Skagit County, Washington. It took effect at Mar 20, 2026, 12:39 AM PDT. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Mar 19, 2026, 4:43 PM PDT (23:43 UTC)
In effect from
Mar 20, 2026, 12:39 AM PDT
Expired
Mar 21, 2026, 9:17 AM PDT
In force
33 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
Moderate

County Skagit County, WA

The radar

The Seattle radar (KATX), 57 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Skagit River near Concrete (CONW1). The gauge peaked at 31.51 ft at Mar 20, 2026, 10:00 PM PDT.

actionminormoderatemajor253003/1903/2003/2103/22
Action stage
24.5 ft
Minor stage
28 ft
Moderate stage
30 ft
Major stage
32.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12194000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

082 
WGUS46 KSEW 192343
FLWSEW

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Seattle WA
443 PM PDT Thu Mar 19 2026

...The National Weather Service in Seattle WA has issued a Flood 
Warning for the following rivers in Washington...

  Skagit River Near Concrete affecting Skagit County.

.Heavy rain over the Northern Cascades combined with high snow 
levels will push the Skagit River near Concrete above flood stage 
tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.

The next statement will be issued by late tonight at 1245 AM PDT.

&&

WAC057-200745-
/O.NEW.KSEW.FL.W.0021.260320T0739Z-260322T0633Z/
/CONW1.2.ER.260320T0739Z.260321T0600Z.260321T1832Z.NO/
443 PM PDT Thu Mar 19 2026

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO LATE SATURDAY 
EVENING...

* WHAT...Moderate flooding is forecast.

* WHERE...Skagit River near Concrete.

* WHEN...From late tonight to late Saturday evening.

* ADDITIONAL DETAILS...
  - At 4:15 PM PDT Thursday the stage was 26.8 feet.
  - Flood stage is 28.0 feet.
  - Forecast...The river is expected to rise above flood stage
    tonight into early tomorrow morning. It is expected to rise
    to moderate flood stage around late tomorrow morning to a
    crest of 32.1 feet late tomorrow evening. It will then fall
    below flood stage late Saturday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227
      4856 12185 4850 12160


$$

MGF
6 follow-up statements
756 
WGUS86 KSEW 200226
FLSSEW

Flood Statement
National Weather Service Seattle WA
726 PM PDT Thu Mar 19 2026

...The Flood Warning continues for the following rivers in 
Washington...

  Skagit River Near Concrete affecting Skagit County.

.Heavy rain over the Northern Cascades combined with high snow 
levels will push the Skagit River near Concrete above flood stage 
tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by late tonight at 330 AM PDT.

&&

WAC057-201030-
/O.EXT.KSEW.FL.W.0021.260320T1351Z-260322T0611Z/
/CONW1.2.ER.260320T1351Z.260321T0600Z.260321T1811Z.NO/
726 PM PDT Thu Mar 19 2026

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING TO LATE SATURDAY 
EVENING...

* WHAT...Moderate flooding is forecast.

* WHERE...Skagit River near Concrete.

* WHEN...From Friday morning to late Saturday evening.

* IMPACTS...At 28.0 feet, the Skagit River will flood low areas and 
  sections of roads along the river from Rockport downstream to 
  Sedro Woolley. This level for this location on the Skagit 
  corresponds to a Phase 3 flood in the Skagit County flood system.

* ADDITIONAL DETAILS...
  - At 7:15 PM PDT Thursday the stage was 26.8 feet.
  - Flood stage is 28.0 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning and continue to rise to a crest of 31.8 feet
    late tomorrow evening. It will then fall below flood stage
    late Saturday morning.
  - Flood History...This crest compares to a previous crest of
    31.4 feet on 10/28/1967.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227
      4856 12185 4850 12160


$$

15
441 
WGUS86 KSEW 200958
FLSSEW

Flood Statement
National Weather Service Seattle WA
258 AM PDT Fri Mar 20 2026

...The Flood Warning continues for the following rivers in 
Washington...

  Skagit River Near Concrete affecting Skagit County.

.Additional rain over the Northern Cascades today will push the 
Skagit River at Concrete above flood stage later today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued by this morning at 1100 AM PDT.

&&

WAC057-201800-
/O.EXT.KSEW.FL.W.0021.260320T1846Z-260322T0535Z/
/CONW1.2.ER.260320T1846Z.260321T0600Z.260321T1735Z.NO/
258 AM PDT Fri Mar 20 2026

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO LATE TOMORROW 
EVENING...

* WHAT...Moderate flooding is forecast.

* WHERE...Skagit River near Concrete.

* WHEN...From this morning to late tomorrow evening.

* IMPACTS...At 28.0 feet, the Skagit River will flood low areas and 
  sections of roads along the river from Rockport downstream to 
  Sedro Woolley. This level for this location on the Skagit 
  corresponds to a Phase 3 flood in the Skagit County flood system.

* ADDITIONAL DETAILS...
  - At 2:30 AM PDT Friday the stage was 26.3 feet.
  - Flood stage is 28.0 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon. The river will crest near 30.8 feet this
    evening. It will then fall below flood stage late tomorrow
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227
      4856 12185 4850 12160


$$

44
453 
WGUS86 KSEW 201714
FLSSEW

Flood Statement
National Weather Service Seattle WA
1014 AM PDT Fri Mar 20 2026

...The Flood Warning is extended for the following rivers in 
Washington...

  Skagit River Near Concrete affecting Skagit County.

.Additional rain over the Northern Cascades today will push the 
Skagit River at Concrete above flood stage later today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by this evening at 615 PM PDT.

&&

WAC057-210115-
/O.EXT.KSEW.FL.W.0021.260320T1744Z-260322T0627Z/
/CONW1.2.ER.260320T1744Z.260321T0600Z.260321T1827Z.NO/
1014 AM PDT Fri Mar 20 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Moderate flooding is forecast.

* WHERE...Skagit River near Concrete.

* WHEN...Until late tomorrow evening.

* ADDITIONAL DETAILS...
  - At 10:00 AM PDT Friday the stage was 27.9 feet.
  - Flood stage is 28.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 32.0 feet late this evening.
    It will then fall below flood stage late tomorrow morning.
  - Flood History...This crest compares to a previous crest of
    31.4 feet on 10/28/1967.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227
      4856 12185 4850 12160


$$

21
852 
WGUS86 KSEW 210027
FLSSEW

Flood Statement
National Weather Service Seattle WA
527 PM PDT Fri Mar 20 2026

...The Flood Warning continues for the following rivers in 
Washington...

  Skagit River Near Concrete affecting Skagit County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.

The next statement will be issued by late tonight at 130 AM PDT.

&&

WAC057-210830-
/O.EXT.KSEW.FL.W.0021.000000T0000Z-260322T0621Z/
/CONW1.2.ER.260320T1716Z.260321T0600Z.260321T1821Z.NO/
527 PM PDT Fri Mar 20 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Skagit River near Concrete.

* WHEN...Until late tomorrow evening.

* ADDITIONAL DETAILS...
  - At 5:15 PM PDT Friday the stage was 30.6 feet.
  - Flood stage is 28.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:15 PM PDT Friday was 30.6 feet.
  - Forecast...The river is expected to rise to a crest of 32.0
    feet late this evening into tonight. The river will then fall
    below flood stage around midday Saturday and continue to
    recede into Sunday.
  - Flood History...This crest compares to a previous crest of
    31.4 feet on 10/28/1967.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227
      4856 12185 4850 12160


$$

JD
149 
WGUS86 KSEW 210816
FLSSEW

Flood Statement
National Weather Service Seattle WA
116 AM PDT Sat Mar 21 2026

...The Flood Warning continues for the following rivers in 
Washington...

  Skagit River Near Mt. Vernon affecting Skagit County.

  Skagit River Near Concrete affecting Skagit County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by this morning at 930 AM PDT.

&&

WAC057-211630-
/O.EXT.KSEW.FL.W.0028.000000T0000Z-260322T1710Z/
/MVEW1.2.ER.260321T0200Z.260321T1800Z.260322T0510Z.NO/
116 AM PDT Sat Mar 21 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Skagit River near Mt. Vernon.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 30.0 feet, the Skagit River will flood from Sedro 
  Woolley downstream through Mount Vernon to the mouth. Flood waters 
  will inundate some low-lying roads...farmlands and residential 
  areas. This level for this location on the Skagit corresponds to a 
  phase 3 flood in the Skagit County flood system.

* ADDITIONAL DETAILS...
  - At 12:15 AM PDT Saturday the stage was 29.0 feet.
  - Flood stage is 28.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 12:15 AM PDT Saturday was 29.0 feet.
  - Forecast...The river is expected to rise to a crest of 31.0
    feet late this morning. It will then fall below flood stage
    late this evening.
  - Flood History...This crest compares to a previous crest of
    30.9 feet on 01/17/2011.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4846 12227 4840 12230 4830 12235 4837 12250
      4845 12240 4853 12227


$$

WAC057-211630-
/O.EXT.KSEW.FL.W.0021.000000T0000Z-260322T0324Z/
/CONW1.2.ER.260320T1716Z.260321T0400Z.260321T1524Z.NO/
116 AM PDT Sat Mar 21 2026

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Skagit River near Concrete.

* WHEN...Until this evening.

* IMPACTS...At 28.0 feet, the Skagit River will flood low areas and 
  sections of roads along the river from Rockport downstream to 
  Sedro Woolley. This level for this location on the Skagit 
  corresponds to a Phase 3 flood in the Skagit County flood system.

* ADDITIONAL DETAILS...
  - At 12:45 AM PDT Saturday the stage was 31.1 feet.
  - Flood stage is 28.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 12:45 AM PDT Saturday was 31.6 feet.
  - Forecast...The river is expected to fall below flood stage
    this morning and continue falling to 19.4 feet late Monday
    evening.
  - Flood History...This crest compares to a previous crest of
    30.8 feet on 11/15/2001.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227
      4856 12185 4850 12160


$$

33
308 
WGUS86 KSEW 211617
FLSSEW

Flood Statement
National Weather Service Seattle WA
917 AM PDT Sat Mar 21 2026

...The Flood Warning is cancelled for the following rivers in 
Washington...

  Skagit River Near Concrete affecting Skagit County.

WAC057-211730-
/O.CAN.KSEW.FL.W.0021.000000T0000Z-260321T1617Z/
/CONW1.2.ER.260320T1716Z.260321T0400Z.260321T1416Z.NO/
917 AM PDT Sat Mar 21 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Skagit River Near Concrete.

* ADDITIONAL DETAILS...
  - At 9:00 AM PDT Saturday the stage was 27.1 feet and falling.
  - Forecast...The river is expected to fall to 18.3 feet early
    Tuesday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227
      4856 12185 4850 12160


$$

21

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Mar 19, 4:17 PM PDT, 26 minutes earlier.

Area forecast discussion, Mar 19, 4:17 PM PDT, 26 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
417 PM PDT Thu Mar 19 2026

.SYNOPSIS...
An atmospheric river remains situated over Western
Washington with continued rainfall and warmer temperatures. A
cold front will progress through the area on Friday. Zonal flow
aloft over the weekend with a weak system moving by to the
north on Sunday. Another system arrives on Tuesday with
precipitation through Wednesday.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
Rain continues at times across Western Washington with the AR
aimed towards the northern Pacific Northwest. Observed rainfall
amounts over the last 24 hours have been heaviest over the SW
slopes of the Olympics, and Cascades of Snohomish/King Counties,
where 2 to 4 inches of rain have fallen. Otherwise, lighter
amounts have been observed in the interior areas. A frontal
system will move across Western Washington on Friday, with
enhanced rainfall rates through the period due to the frontal
passage. In total, additional rainfall amounts will range up to
1" for Puget Sound, 1-2" for the coast, and in the 2 to 4" range
for the mountains (with locally higher amounts). Rainfall,
along with high snow levels near 9000 feet will result in
continued river flood for portions of Western Washington. Refer
to the .HYDROLOGY discussion for more information. In addition
to the precipitation, south winds will remain breezy at times
through Friday, with gusts generally ranging 20 to 30, with
localized south wind gusts near 35 MPH on Friday.

The bulk of the precipitation will be east of Puget Sound by
Friday evening, with the exception of a potential convergence
zone development in the vicinity of Snohomish County. Along with
the CZ, post-onshore flow will increase with the front, and
west wind gusts through the Strait of Juan de Fuca, including
Whidbey Island, will likely range 30 to 40 MPH Friday evening. A
few showers may linger on Saturday, but generally drier
conditions will prevail. Temperatures will cool by Saturday in a
post-frontal airmass.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
A weak system will move into British Columbia on Sunday,
resulting in a slight increase in precipitation, mainly for
northern areas. Otherwise, some ridging influence on Monday will
keep drier conditions early next week. A stronger frontal
system will move across Western Washington on Tuesday, resulting
in the return of steadier lowland rain, high elevation mountain
snowfall, and breezy winds. Some uncertainty exists in the
ensembles Wednesday into Thursday, but unsettled weather likely
is to continue at times. Temperatures will run a few degrees
below normal next week with more of a troughing influence. JD &&

&&

.AVIATION...
West-southwest flow aloft as broad troughing sits over the Gulf
of Alaska along with ridging over the SW US. An atmospheric
river continues to ride along the flow as this steady stream of
rainfall brings impacts to aviation. A mix of cigs (VFR to IFR)
have been observed this afternoon with the trend of mostly MVFR
to IFR persisting into tonight and Friday. Breezy southerly
winds at times with gusts up 25 kt for terminals such as KPAE
and BLI.

KSEA...MVFR cigs mainly throughout much of the upcoming TAF
period. Can't rule out instances of IFR cigs under heavier
showers. Winds southerly 4-8 kt, increasing on Friday with gusts
up to 20-25 kt Friday morning and afternoon.

41

&&

.MARINE...
Periods of Small Craft southerlies will continue across the waters
late into the week as a frontal system remains stalled over
Vancouver Island. The frontal system will move over area waters on
Friday, with a westerly push through the Strait of Juan de Fuca
with strong SCA level winds. Can't rule out gusts near Gale
Force. Winds will ease into the weekend as a building surface
ridge offshore moves inland. Another potent front will arrive
Monday night into Tuesday with the potential for more wind
related headlines.

41

&&

.HYDROLOGY...
Rainfall totals for the last 12 hours have been 1 to 2 inches over
the central Cascades with up to one and a quarter inches along the
coast. The periodic rain shadow over the Central Puget Sound has
continued and kept rain totals down to a quarter inch or less.

Little change in the pattern through Friday with another 2 to 4
inches of rain in the North and Central Cascades and another 2 to 3
inches over the Olympics. Snow levels remaining elevated, 7500 feet
to 9500 feet. Steady rain will give way to showers and much lower
snow levels when the cold front moves through Friday evening.

The Snoqualmie and Snohomish Rivers will likely remain above stage.
Rainfall rates in the mountains increase this afternoon with the
higher rates continuing into Friday. This will create a double (or
even triple) crest scenario Friday afternoon or Friday evening
pushing some rivers back above flood stage. The rivers most likely
to go back above flood stage Friday are the Skykomish and Tolt
Rivers. New rivers likely to exceed flood stage are the Skokomish,
Stillaguamish, and Skagit Rivers, with the latest forecast showing
Skagit Rivers forecast above Moderate Flood and just below Major
Flood.

Farther north the Nooksack at Ferndale is forecast to crest near but
below flood stage Friday. Although the Skokomish river in Mason
County has not been rising very quickly as is typical, with another
round of moderate to heavy warm rain coming in overnight it is
likely the river gets to flood stage Friday.

A flood watch remains in effect for Skagit, Whatcom, Mason, King and
Snohomish Counties due to the new or renewed flooding expected in
those counties.

Since the rain started on Monday, the area has received 1 to 14
inches of rainfall which has saturated the soils. With another round
of moderate to heavy rain, a landslide alert has been issued for
increased landslide threat for today through Friday for most of our
western Washington zones. Some rain shadowed areas have been
excluded. JBB/Felton

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through Friday afternoon for Cascades of Snohomish
     and Northern King Counties-Cascades of Southern King
     County-Cascades of Whatcom and Skagit Counties-City of
     Seattle-Downtown Everett / Marysville Area-Eastside-
     Foothills and Valleys of Central King County-Foothills
     and Valleys of Pierce and Southern King Counties-
     Foothills and Valleys of Snohomish and Northern King
     Counties-Foothills and Valleys of the North Cascades-
     Foothills of the Western and Southern Olympic Peninsula-
     Lowlands of Pierce and Southern King Counties-Lowlands of
     Western Skagit and Northwestern Snohomish Counties-
     Lowlands of Western Whatcom County-Middle Chehalis River
     Valley-Olympia and Southern Puget Sound-Olympics-
     Shoreline / Lynnwood / South Everett Area-Southern Hood
     Canal-Willapa and Black Hills.

PZ...Small Craft Advisory from 2 PM Friday to 11 AM PDT Saturday
     for Central U.S. Waters Strait Of Juan De Fuca-East
     Entrance U.S. Waters Strait Of Juan De Fuca-West Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 5 AM PDT Friday for Admiralty Inlet-
     Coastal Waters From Cape Flattery To James Island 10 To
     60 Nm-Coastal Waters From Cape Flattery To James Island
     Out 10 Nm-Coastal Waters From James Island To Point
     Grenville 10 To 60 Nm-Coastal Waters From James Island To
     Point Grenville Out 10 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater 10 To 60 Nm-Coastal Waters
     From Point Grenville To Cape Shoalwater Out 10 Nm.

&&

In the hours before

Special weather statement, Mar 19, 12:11 PM PDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Seattle WA
1211 PM PDT Thu Mar 19 2026

WAZ001-301>308-310>317-319>321-326>332-201915-
San Juan County-Cascades of Whatcom and Skagit Counties-
Cascades of Snohomish and Northern King Counties-
Cascades of Southern King County-
Cascades of Pierce and Lewis Counties-
Foothills and Valleys of the North Cascades-
Foothills and Valleys of Snohomish and Northern King Counties-
Foothills and Valleys of Central King County-
Foothills and Valleys of Pierce and Southern King Counties-
Lowlands of Western Whatcom County-
Lowlands of Western Skagit and Northwestern Snohomish Counties-
Downtown Everett / Marysville Area-
Shoreline / Lynnwood / South Everett Area-Eastside-City of Seattle-
Lowlands of Pierce and Southern King Counties-
Olympia and Southern Puget Sound-Middle Chehalis River Valley-
Willapa and Black Hills-Southern Hood Canal-
Western Strait of Juan de Fuca-Lake Crescent Area Including US 101-
Olympics-Foothills of the Western and Southern Olympic Peninsula-
Northern Washington Coast-Grays Harbor County Coast-
Lower Chehalis River Valley-
1211 PM PDT Thu Mar 19 2026

...HEAVY RAINFALL THURSDAY THROUGH FRIDAY WILL LEAD TO AN INCREASED
THREAT OF LANDSLIDES IN WESTERN WASHINGTON...

Rainfall of 2 to 7 inches over the past 3 days has increased soil
moisture to high levels across western Washington. Heavy rainfall of
0.75 up to 4 inches is expected over the next 30 hours. This amount
of rain will put extra pressure on soil instability, leading to an
increased threat of landslides and debris flows, especially from
recent burned areas.

Over the last couple days at least one landslide has been reported
in King County. More landslides are possible.

Areas most susceptible to landslides debris flows under these
conditions are steep coastal bluffs, other steep hillsides or
road cuts, and recent burned areas. A diminishing threat of
landslides and debris flows will continue for several days after
the rain ends.

For more information about current conditions, visit
www.weather.gov/seattle, select Hydrology, and then scroll down
for the links to the landslide information pages.

For more information on landslides, visit the website for the
Washington State Department of Natural Resources landslide
geologic hazards at: http://bit.ly/2mtA3wn

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 2:21 PM PDTSmall Craft AdvisorySEW45 hr

Nearby

River Flood Warnings in Washington, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.